Browse Title Index

Issue Title
Vol 20, No 2 (2021) SIGMAP 2022 Workshop – Announcement and Call for Papers Details   PDF
Announcement ​
Accepted Manuscripts Signed graphs with two eigenvalues and vertex degree five Abstract   MANUSCRIPT
Zoran Stanić
Vol 6, No 2 (2013) Simplicial arrangements revisited Abstract   PDF   ABSTRACTS (EN/SI)
Branko Grünbaum
Vol 18, No 2 (2020) Simultaneous current graph constructions for minimum triangulations and complete graph embeddings Abstract   PDF   ABSTRACTS (EN/SI)
Timothy Sun
Vol 12, No 1 (2017) Slovenian Discrete and Applied Mathematics Society Details   PDF
Dragan Marušič, Tomaž Pisanski
Vol 13, No 1 (2017) Slovenian Discrete and Applied Mathematics Society, Membership Application Form Details   PDF
Announcement ​
Vol 12, No 2 (2017) Slovenian Discrete and Applied Mathematics Society, Membership Application Form Details   PDF
Announcement ​
Vol 7, No 1 (2014) Small cycles in the Pancake graph Abstract   PDF   ABSTRACTS (EN/SI)
Elena Konstantinova, Alexey Medvedev
Vol 1, No 2 (2008) Small label classes in 2-distinguishing labelings Abstract   PDF   ABSTRACTS (EN/SI)
Debra L. Boutin
Vol 4, No 2 (2011) Small vertex-transitive graphs of given degree and girth Abstract   PDF   ABSTRACTS (EN/SI)
Robert Jajcay, Jozef Širáň
Vol 16, No 2 (2019) Smallest snarks with oddness 4 and cyclic connectivity 4 have order 44 Abstract   PDF   ABSTRACTS (EN/SI)
Jan Goedgebeur, Edita Máčajová, Martin Škoviera
Vol 16, No 2 (2019) Smooth skew morphisms of the dihedral groups Abstract   PDF   ABSTRACTS (EN/SI)
Na-Er Wang, Kan Hu, Kai Yuan, Jun-Yang Zhang
Vol 20, No 2 (2021) Some algebraic properties of Sierpiński-type graphs Abstract   PDF   ABSTRACTS (EN/SI)
Mohammad Farrokhi Derakhshandeh Ghouchan, Ebrahim Ghorbani, Hamid Reza Maimani, Farhad Rahimi Mahid
Vol 16, No 2 (2019) Some extensions of optimal stopping with financial applications Abstract   PDF   ABSTRACTS (EN/SI)
Mihael Perman, Ana Zalokar
Vol 1, No 2 (2008) Some of my favorite “lesser known” problems Abstract   PDF   ABSTRACTS (EN/SI)
Moshe Rosenfeld
Vol 6, No 1 (2013) Some properties of the Zagreb eccentricity indices Abstract   PDF   ABSTRACTS (EN/SI)
Kinkar Ch. Das, Dae-Won Lee, Ante Graovac
Vol 8, No 1 (2015) Some recent discoveries about half-arc-transitive graphs Abstract   PDF   ABSTRACTS (EN/SI)
Marston D. E. Conder, Primož Potočnik, Primož Šparl
Vol 1, No 2 (2008) Some star complements for the second largest eigenvalue of a graph Abstract   PDF   ABSTRACTS (EN/SI)
Zoran Stanić
Vol 9, No 2 (2015) Sparse line deletion constructions for symmetric 4-configurations Abstract   PDF   ABSTRACTS (EN/SI)
Leah Wrenn Berman, William H. Mitchell
Vol 14, No 2 (2018) Special Issue of ADAM on Symmetries of Graphs and Networks – Call for Papers Details   PDF
Announcement ​
Vol 13, No 2 (2017) Spectra and structural polynomials of graphs of relevance to the theory of molecular conduction Abstract   PDF   ABSTRACTS (EN/SI)
Patrick W. Fowler, Barry T. Pickup, Irene Sciriha, Martha Borg
Vol 11, No 1 (2016) Spectral centrality measures in temporal networks Abstract   PDF   ABSTRACTS (EN/SI)
Selena Praprotnik, Vladimir Batagelj
Vol 13, No 1 (2017) Spectrum, distance spectrum, and Wiener index of wreath products of complete graphs Abstract   PDF   ABSTRACTS (EN/SI)
Alfredo Donno
Vol 11, No 1 (2016) Spherical folding tessellations by kites and isosceles triangles IV Abstract   PDF   ABSTRACTS (EN/SI)
Catarina P. Avelino, Altino F. Santos
Vol 12, No 2 (2017) Spherical quadrangles with three equal sides and rational angles Abstract   PDF   ABSTRACTS (EN/SI)
Kris Coolsaet
551 - 575 of 710 Items << < 18 19 20 21 22 23 24 25 26 27 > >>